Does sugar make your cramps worse
Salt can actually make cramping worse. There was no information about sugar making cramps worse. Thanks for using ChaCha! [ Source: http://www.chacha.com/question/does-sugar-make-your-cramps-worse ]
More Answers to “Does sugar make your cramps worse“
- Does sugar make your cramps worse
- Salt can actually make cramping worse. There was no information about sugar making cramps worse. Thanks for using ChaCha!
- How come when girls are on their periods, sugar makes cramps wors…?
- I never heard that. I heard to get rid of cramps is to exercise but who wants to when they feel so bloated and in pain from cramps.
Related Questions Answered on Y!Answers
- how come when girls are on their periods, sugar makes cramps worse?
- Q: I read somewhere that things with sugar can make your cramps worse and i think it really does but i was wondering why it does
- A: I never heard that. I heard to get rid of cramps is to exercise but who wants to when they feel so bloated and in pain from cramps.
- does drinking soda on your period make it worse?
- Q: i heard having a lot of sugar on your period makes it worseis that true? cuz im like dying for a strawberry soda:) but i already have bad crampsalso, what are some good foods and drinks to have on your period? to make it go along smoother and yea thanks:)
- A: Soda during the month can make cramping worse. I don’t really think it’ll do anything now you actually have your period. Comfort yourself, and have what you want in moderation.
- Does the mini pill (Nor-QD” help decrease cramps, make periods lighter and help reduce spot bleeding?
- Q: My doctor prescribed the mini pill to help with my symptoms. I also get some anxiety around my period so I am hoping the mini pill will help eleviate that too. I have taken Ortho tri cyclen before and the Nuvaring but those caused headaches, particularly during the sugar pill or period phase. I’m 45 and near menopause (runs early in my family). I get spot bleeding a week before my period with slight cramps and then heavy bleeding and bad cramping for two to three days. I also experience PMS symptoms – feeling angry and then weepy. I’m really hoping the mini pill or some pill out there can help me. I’m frustrated because no one can seem to tell me how my body will react to these birth control methods. All the doctors say is: try it. It could improve things or make them worse. I feel like a guinea pig!
- A: I would try it and see if it helps. If not, change to a woman doctor, they seem to be more sensitive to our problems. Good luck.